# SDR USAA2010031990616

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 57,130 hours, 38,721 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - WEAR ON LEFT STABILIZER INNER HINGE PIN AT STAB STA 24.9.  REPLACED LEFT STABILIZER INNER HINGE PIN AT STAB STA 24.9 IAW B737 AMM 27-41-31.
